MAUDE Adverse Event Report: ZimVie US Corp LLC T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 10MM; Dental Implant

ZimVie US Corp LLC T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 10MM; Dental Implant
Catalog Number BOST3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two implants were removed due to a bone loss.Tooth sites 22 and 27.Bone density type: i.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical products: bost3285, t3® non-platform switched tapered implant 3.25 x 8.5mm, lot: 2020071245.E1: reporter name and address: unknown / not provided.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 10MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50799254
Report Number0001038806-2026-04818
Device Sequence Number18794307
Product Code DZE
UDI-Device Identifier00844868028871
UDI-Public(01)00844868028871(17)250915(10)2020080548
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/15/2025
Device Catalogue NumberBOST3210
Device Lot Number2020080548
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale